A fourth-order spline collocation method for singularly perturbed
Doklady Akademii Nauk, Tome 353 (1997) no. 2, pp. 167-169
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1997_353_2_a5,
author = {V. V. Strygin and E. V. Kuznetsova},
title = {A fourth-order spline collocation method for singularly perturbed},
journal = {Doklady Akademii Nauk},
pages = {167--169},
year = {1997},
volume = {353},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1997_353_2_a5/}
}
V. V. Strygin; E. V. Kuznetsova. A fourth-order spline collocation method for singularly perturbed. Doklady Akademii Nauk, Tome 353 (1997) no. 2, pp. 167-169. http://geodesic.mathdoc.fr/item/DAN_1997_353_2_a5/